Iqbal, Muhammad J.

< Back to all Authors
Number of items: 3.
Group by: Item type | Date
Jump to:


Dragomir, Sever S ORCID: 0000-0003-2902-6805, Qaisar, Shahid, Ahmad, Farooq and Iqbal, Muhammad J. (2018) New Hermite-Hadamard inequalities via fractional integrals, whose absolute values of second derivatives is P-convex. Journal of Mathematical Inequalities, 12 (3). 655 - 664. ISSN 1846-579X

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Bhatti, Muhammad Iqbal, Iqbal, Muhammad J. and Muddassar, Muhammad (2015) Some new Hermite-Hadamard's type fractional integral inequalities. Journal of Computational Analysis and Applications, 18 (4). 655 - 661. ISSN 1521-1398

Iqbal, Muhammad J., Bhatti, M and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2012) Hadamard-type inequalities through h-convexity. Proceedings of the Pakistan Academy of Sciences, 49 (4). pp. 301-307. ISSN 0377-2969